Markov inequality on sets with polynomial parametrization

Volume 60 / 1994

Mirosław Baran Annales Polonici Mathematici 60 (1994), 69-79 DOI: 10.4064/ap-60-1-69-79


The main result of this paper is the following: if a compact subset E of $ℝ^n$ is UPC in the direction of a vector $v ∈ S^{n-1}$ then E has the Markov property in the direction of v. We present a method which permits us to generalize as well as to improve an earlier result of Pawłucki and Pleśniak [PP1].


  • Mirosław Baran

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image